MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD VERITOR¿ PLUS ANALYZER; COLORIMETER, PHOTOMETER, SPECTROPHOTOMETER FOR CLINICAL USE

BECTON DICKINSON & CO. (SPARKS) BD VERITOR¿ PLUS ANALYZER; COLORIMETER, PHOTOMETER, SPECTROPHOTOMETER FOR CLINICAL USE
Catalog Number 256066
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event is unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Report 8 of 9.It was reported when using the bd veritor¿ plus analyzer, the user alleged one (1) false positive flu a patient result was obtained.No confirmatory testing was performed.There were no health impact or consequences reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields have been updated with additional information: d9.Device available for evaluation: yes d9.Returned to manufacturer on: 05-nov-2025 h3.Device eval by manufacturer?: yes investigation summary: the complaint alleges the bd veritor plus analyzer was having false positive flu a issue, which involved 9 patient samples (catalog number 256066, serial number (b)(6).Photos were provided showing the blank analyzer screen and serial number.A replacement analyzer was provided to the customer.Bd veritor plus analyzer was returned for investigation.Troubleshooting has been performed and found the analyzer identified a signal on the test strip.This was located in the region of interest for the flu a indication and as such it was reported as a positive test for flu a.The root cause is unknown.Thus, this complaint is confirmed.Device history record review for veritor plus analyzer, serial number (b)(6) was reviewed and nonconformances related to this failure mode were not revealed in manufacturing during final testing.The device was released conforming.Review of risk management files confirms there are no new or modified risks associated with this failure mode.Bd quality will continue to monitor for trends associated with the failure mode described in this complaint.

Brand Name
BD VERITOR¿ PLUS ANALYZER
Common Device Name
COLORIMETER, PHOTOMETER, SPECTROPHOTOMETER FOR CLINICAL USE
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22332457
Report Number1119779-2025-00681
Device Sequence Number20939838
Product Code JJQ
UDI-Device Identifier00382902560661
UDI-Public(01)00382902560661(11)250108
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number256066
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown